Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 194, NWS Philadelphia/Mount Holly

July 25, 2025Hunterdon County, Warren County, New Jersey; Bucks County, Lehigh County, Northampton County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 25, 2025, 6:46 PM EDT for Hunterdon County, Warren County, New Jersey; Bucks County, Lehigh County, Northampton County, Pennsylvania. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2025, 6:46 PM EDT (22:46 UTC)
Expired
Jul 25, 2025, 7:13 PM EDT
In force
27 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hunterdon County, NJ, Warren County, NJ, Bucks County, PA, Lehigh County, PA, Northampton County, PA

The radar

The Philadelphia radar (KDIX), 104 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 7:02 PM EDTTSTM WND DMG2 S Bethlehem Twp, PAPowerlines downed causing live wire fire. Time estimated by radar.
Jul 25, 7:05 PM EDTTSTM WND DMG2 Sw Glendon, PADowned tree at Island Park Rd and Berger Rd. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 1:41 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2025-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 57 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2025-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
57 J/kg
Mixed-layer CIN
-163 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

093 
WUUS51 KPHI 252246
SVRPHI
NJC019-041-PAC017-077-095-252330-
/O.NEW.KPHI.SV.W.0194.250725T2246Z-250725T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
646 PM EDT Fri Jul 25 2025

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Central Hunterdon County in northwestern New Jersey...
  Southwestern Warren County in northwestern New Jersey...
  Northeastern Lehigh County in eastern Pennsylvania...
  Northwestern Bucks County in southeastern Pennsylvania...
  Northampton County in eastern Pennsylvania...

* Until 730 PM EDT.

* At 646 PM EDT, a severe thunderstorm was located over Beersville,
  or 10 miles north of Allentown, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Allentown, Easton, Bethlehem, Forks, Northampton, Wilson,
  Bedminster, Hellertown, Nazareth, Tinicum, Clinton, Bath, Alpha,
  Dublin, Ferndale, Belfast, Frenchtown, West Easton, Milford, and
  Tatamy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to damaging winds, frequent cloud to ground lightning is 
occurring with this storm. Move indoors immediately. Remember, if 
you can hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4060 7482 4036 7520 4075 7559 4082 7545
      4084 7536
TIME...MOT...LOC 2246Z 304DEG 32KT 4074 7543 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gorse
2 follow-up statements
739 
WWUS51 KPHI 252258
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
658 PM EDT Fri Jul 25 2025

NJC019-041-PAC017-077-095-252330-
/O.CON.KPHI.SV.W.0194.000000T0000Z-250725T2330Z/
Hunterdon NJ-Warren NJ-Lehigh PA-Bucks PA-Northampton PA-
658 PM EDT Fri Jul 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR CENTRAL HUNTERDON...SOUTHWESTERN WARREN...EAST CENTRAL LEHIGH...
NORTH CENTRAL BUCKS AND SOUTHERN NORTHAMPTON COUNTIES...

At 658 PM EDT, a severe thunderstorm was located over Steuben, or
near Easton, moving southeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Allentown, Easton, Bethlehem, Forks, Northampton, Wilson, Bedminster,
Hellertown, Nazareth, Tinicum, Clinton, Bath, Alpha, Dublin,
Ferndale, Belfast, Frenchtown, West Easton, Milford, and Tatamy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

&&

LAT...LON 4060 7482 4036 7520 4071 7551 4078 7538
      4080 7528
TIME...MOT...LOC 2258Z 303DEG 32KT 4068 7531 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Gorse
482 
WWUS51 KPHI 252313
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
713 PM EDT Fri Jul 25 2025

NJC019-041-PAC017-077-095-252323-
/O.CAN.KPHI.SV.W.0194.000000T0000Z-250725T2330Z/
Hunterdon NJ-Warren NJ-Lehigh PA-Bucks PA-Northampton PA-
713 PM EDT Fri Jul 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HUNTERDON...
SOUTHWESTERN WARREN...EAST CENTRAL LEHIGH...NORTH CENTRAL BUCKS AND
SOUTHERN NORTHAMPTON COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northwestern New Jersey...and eastern and southeastern Pennsylvania.

LAT...LON 4060 7482 4036 7520 4071 7551 4078 7538
      4080 7528
TIME...MOT...LOC 2312Z 304DEG 32KT 4060 7516 

$$

Gorse

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 4:35 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Jul 25, 4:35 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
435 PM EDT Fri Jul 25 2025

.SYNOPSIS...
A cold front sinks south across the area late tonight into Saturday
morning as weak high pressure builds over New England. This front
will lift back north as a warm front on Sunday, ahead of another
cold front that will pass through later Sunday into Sunday night.
High pressure returns for Monday and Tuesday, before yet another
front passes through on Wednesday. High pressure returns to close
out next week.

&&

.NEAR TERM /THROUGH SATURDAY/...
Front sliding south across the Great Lakes and Northeast
combined with passing shortwave and lots of excessive heat and
humidity should make for at least a partially active evening.
As of early this afternoon, storms are just starting to develop
across northeastern PA and southern NY, and they'll start making
their way into our forecast area shortly. As they interact with
the building heat and humidity (temps 90s, dew points well into
the 70s resulting in heat indices topping 100 for most and 105
for many), shouldn't have too much trouble getting some severe
downdrafts thanks to excessive DCAPE. For these reasons, a
severe thunderstorm watch is now in effect for much of the area,
mainly northern Delaware northward, until 9 PM. Aside from the
severe risk, anything that lingers too long could also become a
flash flood risk, especially over the flashy urban corridor,
but overall expect storms to move fast enough such that it still
looks isolated.

Extreme heat warnings and advisories expire by 9 PM, which may
be too late, but either way, storms should mostly be thru the
region by then as well based on latest CAMS. May not quite have
cleared areas south of Philly, but with loss of insolation
they'll likely be weakening regardless. Front, however, lingers
well north and won't cross many areas until very late at night
or early Saturday morning, so most of the region will remain in
sticky 70s for lows.

Front takes on a more back-door orientation on Saturday, finally
allowing a noticeable air mass change. This should bring a more
stable and overall more pleasant day, but dew points likely
remain in the 70s across the Delmarva. 60s should reach Philly
and some parts of northern NJ might drop into the 50s. However,
the front will stall not far away, and as warmth and moisture
start overriding it, a few showers or a t-storm might develop
near where the boundary stalls close to our southern/western
border. Highs mostly 80s with heat indices in the 90s.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
The Saturday night through Sunday night period will be the most
unsettled portion of the forecast as several impulses aloft will be
crossing through the area. Starting off with Saturday night, there
will likely be a complex of showers and thunderstorms moving east
toward the area Saturday night into early Sunday. PoPs have further
increased to 40-70% across much of the region, greatest over eastern
Pennsylvania. So, it does seem that this convection, albeit it will
be decaying, should reach our area for the Saturday night period.
Lows are expected to be in the upper 60s to mid 70s.

Sunday and Sunday night remains the more active day of the weekend
as another low pressure system impacts the area with a more
pronounced shortwave aloft traversing across New England. This will
lead to a warm front lifting north across the area early on Sunday
before a cold front tracks through the area later Sunday into Sunday
night. After the convection from Saturday night dies off, there
should be a lull at least in the morning hours before a second round
of convection develops in the afternoon ahead of the cold front.
However, sunshine and instability looks rather limited as there
isn't anticipated to be much clearing in between the two impulses.
As a result, there is not anticipated to be much (if any) of a
severe weather threat, instead, this looks to be more of a hydro
threat given that PWATs will be in excess of 2.0-2.3". Meaning, that
any given shower or thunderstorm will be capable of highly efficient
rainfall rates. However, storm motion should be relatively quick as
the front approaches, so looking at localized instances of flash
flooding possible. WPC has maintained the MARGINAL risk for
excessive rainfall for our entire area as a result. Convection will
begin to wane into Sunday evening as the cold front crosses through
the area later Sunday night. High temperatures will be in the 80s
with lows in the 60s and 70s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Little changes were made to the long term period as the first half
of the week will remain hot & humid whereas the latter half of the
week will be seasonably cool.

To start out the week, high pressure will be in control as the area
remains wedged in between frontal systems, so Monday is expected to
be mostly sunny and dry. Tuesday will feature increasing heat and
humidity causing chances for diurnal showers and thunderstorms to
develop in the afternoon, especially north and west of the urban
corridor. By Wednesday, another cold front looks to be on the
horizon, crossing through the area later Wednesday night. This will
bring a more widespread opportunity for showers and thunderstorms to
the area. Some of the machine learning guidance is hinting at
Wednesday possibly featuring some severe weather, so this will need
to be monitored in the coming days. Otherwise, the Monday through
Wednesday period will feature heat indicies around/in excess of 100
degrees, so will likely need to evaluate potential heat headlines for
these days. As of now, the 'worst' day in terms of heat looks to be
Tuesday.

By Thursday and Friday, should begin to see some improvement around
the area as the cold front moves offshore and strong high pressure
sets up over the Great Lakes. This will usher in a much cooler and
refreshing airmass from Canada, where our temperatures are expected
to be as much as 5-10 degrees below average. Other than a few post-
frontal showers around on Thursday, this period should be dry.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of today...Primarily VFR. 40-70% chance of showers and
thunderstorms in the late afternoon and evening which may cause
temporary VSBY/CIGs restrictions. Tempo groups now at all
terminals. Winds out of the southwest become more out of the
northwest later today around 5-10 kt. Moderate confidence.

Tonight...A broken line of showers and thunderstorms moving
through may result in a brief period of sub-VFR conditions until
around 03z, otherwise primarily VFR. Winds go from northwest to
eventually north/northeast by Saturday morning. Moderate
confidence.

Outlook...

Saturday night through Sunday night...Mainly VFR conditions expected
with sub-VFR conditions probable at times. Several chances for
showers and thunderstorms on Saturday night and Sunday.

Monday through Monday night...VFR. No significant weather expected.

Tuesday through Wednesday...Primarily VFR with localized times of
sub-VFR conditions. A chance for showers and thunderstorms on
Tuesday and especially on Wednesday.

&&

.MARINE...
No marine headlines are expected through Saturday. South-
southwest winds around 10-15 kt rest of today. Winds may
occasionally gust up to 20 kt this afternoon into this evening
along the northern NJ coast. Seas around 2-3 feet. There is a
chance (40-60%) for showers and thunderstorms this evening which
decrease in coverage overnight. Winds shift northeast overnight
into Saturday at 10-15 kts with seas remaining 2-3 ft.

Outlook...

Saturday night through Wednesday...No marine headlines expected.
Winds should largely remain 15 kt or less with seas around 2-3 feet.
A chance for showers and thunderstorms expected on Saturday night,
Sunday and Wednesday. Otherwise, fair weather.

Rip Currents...

For Saturday, the surface winds become northeast to east 10 to
20 mph. Breaking waves in the surf zone will average again
around 2 to 3 feet. With the onshore flow and 2 to 3 foot
breakers, elected with a MODERATE risk even with a period of 5
to 8 seconds. Winds are lighter and seas are lower at the
Delaware Beaches. Thus, a LOW risk for rip currents is in place
for Delaware.

For Sunday, flow turns more southerly but light, only around 5
to 10 MPH. Seas decrease and breakers of only 1 to 2 feet are
expected. Period will remain 5 to 8 seconds. As a result, a LOW
risk for rip currents is in place at all beaches.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.TIDES/COASTAL FLOODING...
Due to the new moon occuring on July 24, some spotty minor
coastal flooding may occur again with the high tide tonight
into Saturday and Saturday night into Sunday. The most likely
locations for any spotty minor tidal flooding are along the
Delaware Bay, as well as around Cape May. No coastal flooding is
anticipated along the northeastern portion of Chesapeake Bay.

&&

.CLIMATE...
Near record breaking temperatures are forecast for Friday and
Friday night into Saturday morning. Records for our climate
sites are listed below:

Record High Temperatures
                          July 25
Site                  Record/Year
Allentown (ABE)           95/1939, 1949, 1999, & 2016
AC Airport (ACY)          99/2010
AC Marina (55N)           96/1999
Georgetown (GED)          99/2010
Mount Pocono (MPO)        90/1999
Philadelphia (PHL)        97/2016
Reading (RDG)             97/2016
Trenton (TTN)             97/1999
Wilmington (ILG)          96/1987 & 2016

Record Warmest Low Temperatures
                          July 26
Site                  Record/Year
Allentown (ABE)           76/1995
AC Airport (ACY)          77/1949
AC Marina (55N)           78/1995
Georgetown (GED)          78/1985
Mount Pocono (MPO)        69/1937
Philadelphia (PHL)        80/1995
Reading (RDG)             77/1995
Trenton (TTN)             78/1899
Wilmington (ILG)          78/1995

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Extreme Heat Warning until 9 PM EDT this evening for PAZ070-
     071-104-106.
     Heat Advisory until 9 PM EDT this evening for PAZ054-055-
     060>062-101>103-105.
NJ...Extreme Heat Warning until 9 PM EDT this evening for NJZ010-
     012-013-015>019-021.
     Heat Advisory until 9 PM EDT this evening for NJZ001-007>009-
     014-020-022>027.
DE...Extreme Heat Warning until 9 PM EDT this evening for DEZ001.
     Heat Advisory until 9 PM EDT this evening for DEZ002>004.
MD...Heat Advisory until 9 PM EDT this evening for MDZ012-015-019-
     020.
MARINE...None.

&&

SYNOPSIS...DeSilva
NEAR TERM...Hoeflich/RCM
SHORT TERM...DeSilva/Fitzsimmons
LONG TERM...DeSilva/Fitzsimmons
AVIATION...DeSilva/RCM
MARINE...DeSilva/Hoeflich/RCM
TIDES/COASTAL FLOODING...PHI
CLIMATE...Staarmaan
Hazardous weather outlook, Jul 25, 4:06 AM EDT, 14 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
406 AM EDT Fri Jul 25 2025

MDZ012-015-019-020-260815-
Kent MD-Queen Annes-Talbot-Caroline-
406 AM EDT Fri Jul 25 2025

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM
EDT THIS EVENING...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Severe thunderstorms with damaging wind gusts will be possible
this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 25, 6:15 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
615 PM EDT Fri Jul 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Tstm Wnd Dmg     Breinigsville           40.54N 75.63W
07/25/2025                   Lehigh             PA   Trained Spotter

            Multiple trees snapped about part way up
            their trunks. Photo shared on social media.
            Time estimated from radar.

&&

ZC
Local storm report, Jul 25, 6:25 PM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
625 PM EDT Fri Jul 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     Marine Tstm Wind 1 ESE Seaside Heights   39.94N 74.06W
07/25/2025  M45 MPH          ANZ451             NJ   Mesonet

            Seaside Heights mesonet measured a 39 kt
            gust.

&&

Hoeflich
Local storm report, Jul 25, 6:30 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
630 PM EDT Fri Jul 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     Tstm Wnd Dmg     Freehold                40.26N 74.27W
07/25/2025                   Monmouth           NJ   911 Call Center

            Trees and wires down. Time estimated from
            radar.

&&

ZC
Local storm report, Jul 25, 6:34 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
634 PM EDT Fri Jul 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     Tstm Wnd Dmg     Millstone               40.22N 74.43W
07/25/2025                   Monmouth           NJ   911 Call Center

            Trees and wires down. Time estimated from
            radar.

&&

ZC
Local storm report, Jul 25, 6:42 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
642 PM EDT Fri Jul 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     Tstm Wnd Dmg     Solebury Twp            40.38N 75.01W
07/25/2025                   Bucks              PA   Emergency Mngr

            Tree down across railroad track crossing at
            Aquetong Rd blocking train and vehicle
            traffic. Time estimated from radar.

&&

ZC
Local storm report, Jul 25, 6:46 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
646 PM EDT Fri Jul 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     Tstm Wnd Dmg     1 W Jobstown            40.04N 74.71W
07/25/2025                   Burlington         NJ   Emergency Mngr

            Wires down in Springfield. Time estimated
            from radar.

&&

Hoeflich

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 2:29 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren46 min
Jul 25, 2:52 PM EDTSevere Thunderstorm WarningPHIMorris53 min
Jul 25, 4:08 PM EDTSpecial Marine WarningPHI67 min
Jul 25, 4:33 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Somerset, Warren42 min
Jul 25, 5:09 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Middlesex, Monmouth, Somerset66 min
Jul 25, 5:23 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester52 min
Jul 25, 5:33 PM EDTSpecial Marine WarningPHI87 min
Jul 25, 5:50 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean31 min
Jul 25, 5:53 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem50 min
Jul 25, 6:06 PM EDTSpecial Marine WarningPHI54 min
Jul 25, 6:18 PM EDTSpecial Marine WarningPHI87 min
Jul 25, 6:22 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean38 min
Jul 25, 6:55 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean31 min
Jul 25, 3:36 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh54 min
Jul 25, 4:25 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton65 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2025Severe Thunderstorm Warnings in New Jersey, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.